# SDR AALA201202080010

- Difficulty date: January 27, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 83,164 hours, 12,940 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER SKIN FORWARD OF STATION 955, RIGHT AND LEFT BUTTLINE 82 CORRODED.  REMOVED CORROSION AND ROTO PEENED AREA PER EA B767-57-021172.
